# SDR 99ZZZX4379

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 525
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 761672
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT TOOK OFF FROM BENTONVILLE AIRPORT (XNA).  UPON CLIMB-OUT, THE NR 2 ENGINE EXPERIENCED AN INDICATED OIL QUANTITY LOSS.  THE CREW ELECTED TO SHUT DOWN NR 2 ENGINE AND DECLARED AN IN-FLIGHT EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  THE SYSTEM WAS TROUBLESHOT AND FOUND TO BE A BAD OIL QUANTITY TRANSMITTER.
